Choice of $S$-functions in the method of contact transformations
Doklady Akademii Nauk, Tome 173 (1967) no. 2, pp. 302-305
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_173_2_a17,
author = {M. R. Aliev and V. T. Aleksanyan},
title = {Choice of $S$-functions in the method of contact transformations},
journal = {Doklady Akademii Nauk},
pages = {302--305},
year = {1967},
volume = {173},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_173_2_a17/}
}
M. R. Aliev; V. T. Aleksanyan. Choice of $S$-functions in the method of contact transformations. Doklady Akademii Nauk, Tome 173 (1967) no. 2, pp. 302-305. http://geodesic.mathdoc.fr/item/DAN_1967_173_2_a17/